Vol 4 No 1 (2023)
More about MIJ, feel free to visit https://mijuitm.com.my .
Mathematical Sciences and Informatics Journal (MIJ) is a peer-reviewed international journal dedicated to address both applied and theoretical issues in the broad field of Mathematics, Statistics, Actuary, Informatics and Computing. MIJ is initiated by researchers from Faculty of Computer and Mathematical Sciences, UiTM Perak Branch, Tapah Campus in collaboration with other researchers from local and international universities. This journal is published by UiTM Press under the coordination of the Research Management Center (RMC), Universiti Teknologi MARA.
More about MIJ, feel free to visit https://mijuitm.com.my